# SDR SWAA2022021880642

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 943-947 LBL9; LH SIDEWALL LOWER SUPPORT ANGLE HAS CORROSION ON LOWER SURFACE. / REMOVED CORROSION AT AFT CARGO COMPARTMENT STA 943-947 LBL 9 L/H SIDEWALL LOWER SUPPORT ANGLE ON LOWER SURFACE I/A/W SRM 53-00-53-1A-2; VERIFIED MATERIAL LOSS; ORIG .090 REMOVED .028 REMAINING .063 MATERIAL IS OUT OF LIMITS I/A/W SRM 53-00-53-1A-2 ACCOMPLISHED E.A. # 18531 P1 AND SWA E.A. # 1-753-33349 REV: IR
